# SDR DALA2016042003686

- Difficulty date: May 5, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 87,398 hours, 37,700 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EA 06-085029-03, ADDITIONAL DAMAGE WAS FOUND AROUND THE ANTENNA CUTOUT.  REMOVED THE DAMAGE, THE CUTOUT WAS ENLARGED TO 5.75" X 6.5".  COMPLIED WITH ERA 384175-14, REV D, FS 1350 BETWEEN STR 1 & 2 R  IAW NDTM PT 6 53-00-06 WITH NO DEFECTS NOTED.
